A uniqueness result for an inverse problem

Volume 84 / 2004

Robert Dalmasso Annales Polonici Mathematici 84 (2004), 61-66 MSC: 35J05, 35R30. DOI: 10.4064/ap84-1-6

Abstract

We establish a uniqueness result for an overdetermined boundary value problem. We also raise a new question.

Authors

  • Robert DalmassoLaboratoire LMC-IMAG
    Équipe EDP
    Tour IRMA – BP 53
    38041 Grenoble Cedex 9, France
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image